# SDR SWAA002686

- Difficulty date: December 20, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 46,474 hours, 41,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 EA. BS 178 BULKHEAD WEB CRACKS AT WL 230, LBL 17.1 & RBL 17.1. REPAIRED BULKHEAD PER SRM.
